# SDR UPS802742

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fittings
- Part number: 4611422
- Condition: Corrosion
- Location: Fs 902, 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK, MAINTENANCE FOUND CORROSION ON 2 EA VERTICAL FLOOR BEAM STIFFENER FITTINGS AT FS 902 AND 940, BL 0.  REPLACED FITTINGS PER SRM 51-1-20D.
